I've been on Paxil 20 MG for anxiety for about a week. The doctor said it takes about 2 weeks to really kick in but my side effect included dry mouth, sleepyness, loss of appetite and I can't orgasm. So after the 2 weeks will my side effect go away or will I have to stop taking Paxil in order to orgasm agian?
Two solutions to this problem:
ONE: Drink a can of coke before sex <don't laugh> and finish happily... OR
TWO: Ask your Doctor to put you on Lexipro..works on the same problem, but also allows you to
maintain your manly functions. Good Luck.
Also ROGER YOU CAN talk with the doctor they have a few other medications that you take with the paxil that help your sexual side effects, Good luck this is a very common problems with most of the ssri medications and the doc should have a list of medications that well fix this problem so don't worry about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2018 • 5 answers
Updated 17 Apr 2013 • 1 answer
Updated 21 Nov 2014 • 2 answers
Updated 2 Mar 2017 • 2 answers
Updated 31 Aug 2018 • 1 answer